MAUDE Adverse Event Report: ROCHE DIAGNOSTICS IRON GEN.2; PHOTOMETRIC METHOD, IRON (NON-HEME)

ROCHE DIAGNOSTICS IRON GEN.2; PHOTOMETRIC METHOD, IRON (NON-HEME)
Catalog Number 10059605190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c501 module serial number was (b)(6).The calibration and qc data were acceptable.The field service engineer replaced the sample probe.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable iron gen.2 results from the cobas 6000 c501 module.Of the data provided, the results for one sample were a reportable malfunction.The initial result was 171.7 ug/dl, and the repeat result was 174.0 ug/dl.On (b)(6) 2026, the repeat result was 115.0 ug/dl and was believed to be correct.

Brand Name
IRON GEN.2
Common Device Name
PHOTOMETRIC METHOD, IRON (NON-HEME)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24660837
Report Number1823260-2026-01028
Device Sequence Number12025642
Product Code JIY
UDI-Device Identifier07613336226803
UDI-Public07613336226803
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10059605190
Device Lot Number921617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown